my bad experiences ( stuff you don't want to use)
Page 1 of 2 1 2 Last

Thread: my bad experiences ( stuff you don't want to use)

  1. #1
    SCT Elite scorpion1585's Avatar
    Join Date
    Sep 2012
    Location
    africa
    Posts
    1,074

    my bad experiences ( stuff you don't want to use)

    hello everybody , am a newbie & i liked this forum so much & wanted to b part of it So am 21 & i am a med student from Africa & of course i like being light because i feel more confident & i get more attention when am light & glowing (even from girls) When i get really light people who don't know me from my childhood don't suspect that am lightening my body because they think i got my skin colour from mom who is really light for african people (naturally she is ugly betty complexion but of course more beautiful hahahah) Anyway I used lots of stuff since i was 18 so u don't want to try my bad-experience-stuff I used (oranvate gel) with my cream it lightened me really quickly but then obviously mad my skin thinner & my knuckels areas thinner too, way thinner. So when i stopped it gradually i got darker quickly & got blackness in my hair pores all over my body except face. I didn'tt use in my face except a little bit. So please don't ever ever use any gel tube that containes clobotasol propionate even if u r in a hurry to get light (it is destructive) The second big no is using steroids when u r prone to rapid loss of weight or rapid gaining of wait cus it means stretch marks especially don't use it on thin-skinned area like the armpit or around it or the area between shoulder tip & breasts, the area of your inner arms (forearms are not prone to streatch marks) , the area of the elbow joint from front , the area of the knee joint from behind & the waist area. If u want to use steroids to lighten just avoid or apply a little amount of your cream mixed with alot of glycerin. For your face steroids really makes it age rapidly so u want to use them for a really short period. Ok For the area above & around eyes u don't want to use steroids too , u can start using cucmber as a lightener the weeks before startin exofoliating & continue for ever (better than using any chemical there) because the area above the eye absorbes the chemical & directly takes it to the brain (u don't want steroids to go there believe me u will get psychological changes) sorry for the loooong thread but i just don't want any of u getting my problems (am struggling to solve right now) But my amazing lightening experience will be on another thread soon with som pictures i hope . Good luck

  2. Advertisements
     

  3. #2
    wow
    BLEACHING ON A BUDGET

  4. #3
    Just experienced a scare with hydroquinone 2%(steroid)!! I got a burning sensation along with redness allllll over my body, even places where the creme was not applied!! I seriously thought I was going to get blisters!

    My goal is I to lighten my upper thigh and buttocks area. Since that is "tougher" skin than compared to the face, what could I use? Any peelers?

  5. #4
    I used maxi peel #3 and 4 gr8 stuff
    BLEACHING ON A BUDGET

  6. #5
    Quote Originally Posted by Kordaine View Post
    I used maxi peel #3 and 4 gr8 stuff
    Thank You!!

    Can I or Should I use the Maxi Peel within 3 days or wait longer? Remember I just experienced redness and a burning sensation from HQ creme. So you have used Maxi 3 and 4 on your body and face as well?

  7. #6
    I say wait a week let your body heal. Listen to your skin. Then introduce it. I'm just saying wait a week then try maxi peel
    BLEACHING ON A BUDGET

  8. #7
    Quote Originally Posted by BEAUTY N BOOTY View Post
    Just experienced a scare with hydroquinone 2%(steroid)!! I got a burning sensation along with redness allllll over my body, even places where the creme was not applied!! I seriously thought I was going to get blisters!

    My goal is I to lighten my upper thigh and buttocks area. Since that is "tougher" skin than compared to the face, what could I use? Any peelers?
    Hydroquinone is not a steroid.

  9. #8
    Super Moderator New York's Avatar
    Join Date
    Jul 2009
    Location
    New York
    Posts
    2,124
    Quote Originally Posted by scorpion1585 View Post
    hello everybody , am a newbie & i liked this forum so much & wanted to b part of it So am 21 & i am a med student from Africa & of course i like being light because i feel more confident & i get more attention when am light & glowing (even from girls) When i get really light people who don't know me from my childhood don't suspect that am lightening my body because they think i got my skin colour from mom who is really light for african people (naturally she is ugly betty complexion but of course more beautiful hahahah) Anyway I used lots of stuff since i was 18 so u don't want to try my bad-experience-stuff I used (oranvate gel) with my cream it lightened me really quickly but then obviously mad my skin thinner & my knuckels areas thinner too, way thinner. So when i stopped it gradually i got darker quickly & got blackness in my hair pores all over my body except face. I didn'tt use in my face except a little bit. So please don't ever ever use any gel tube that containes clobotasol propionate even if u r in a hurry to get light (it is destructive) The second big no is using steroids when u r prone to rapid loss of weight or rapid gaining of wait cus it means stretch marks especially don't use it on thin-skinned area like the armpit or around it or the area between shoulder tip & breasts, the area of your inner arms (forearms are not prone to streatch marks) , the area of the elbow joint from front , the area of the knee joint from behind & the waist area. If u want to use steroids to lighten just avoid or apply a little amount of your cream mixed with alot of glycerin. For your face steroids really makes it age rapidly so u want to use them for a really short period. Ok For the area above & around eyes u don't want to use steroids too , u can start using cucmber as a lightener the weeks before startin exofoliating & continue for ever (better than using any chemical there) because the area above the eye absorbes the chemical & directly takes it to the brain (u don't want steroids to go there believe me u will get psychological changes) sorry for the loooong thread but i just don't want any of u getting my problems (am struggling to solve right now) But my amazing lightening experience will be on another thread soon with som pictures i hope . Good luck
    . Thank you for your input
    Sereine et imperturbable
    la vie est belle
    There is ONE race: the human race. Until people get that there will always be issues
    http://www.skincaretalk.com/t/32033/sct-rules
    http://www.skincaretalk.com/f/10355/...and-lotions/50

  10. #9
    SCT Elite scorpion1585's Avatar
    Join Date
    Sep 2012
    Location
    africa
    Posts
    1,074
    u r welcome anytime

  11. #10
    Quote Originally Posted by Kordaine View Post
    I say wait a week let your body heal. Listen to your skin. Then introduce it. I'm just saying wait a week then try maxi peel
    I agree u should apply olive oil to the burnt areas

  12. Advertisements
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •